# SDR DXTA0307202103913

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 4,365 hours, 2,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Battery Box
- Condition: Odor
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FAINT ODOR OF FUEL WAS NOTICED IN CABIN FOR APPROXIMATELY 30 SEC THEN DISAPPEARED . UPON POST FLIGHT INSPECTION NOTICED FUEL ODOR COMING FROM LEFT BATTERY COMPARTMENT, NO LEAKS NOTED.
